MathSciNet Relay Station
MathSciNet bibliographic data
MR793667 (86k:60158) 60K25 (33A65 42C05 90B22)
Ismail, Mourad E. H. A queueing model and a set of orthogonal polynomials. J. Math. Anal. Appl. 108 (1985), no. 2, 575–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement